00 Votes

Aching Muscles after Vaccination

Question by Guest | 02.10.2016 at 15:37

Yesterday, I was at the doctor for brushing up my vaccinations. When vaccinating, I got the syringe into my arm. Directly after the stitch, I had no complications.

However, since I stood up today, I have something like a muscle soreness feeling directly at respectively around the location I got the injection. What can that be? I have specially avoided doing sports, I do not think that this is real muscles stiffness. Where are those stiff and sore muscles coming from?

ReplyPositiveNegative
Avatar
1Best Answer1 Vote

No need to worry, this is the normal immune system response to the vaccine. This reaction shows you that your immune system is working and building up a protection.

After the vaccination, your immune system becomes active and sends immune cells to the location the vaccine was injected. Some vaccines even contain so-called adjuvants (excipients) that are making these reactions intentionally heavier.

All of this can lead to pain and this muscle ache feeling at the injection location. However, this is not a reason for any con son. At least after 1-3 days everything should be over again.
02.10.2016 at 21:24

ReplyPositive Negative
Reply

Related Topics

Sport despite Vaccination?
Question | 2 Answers
Is Muscle Ache unhealthy?
Question | 1 Answer

Important Note

Please note: The contributions published on askingbox.com are contributions of users and should not substitute professional advice. They are not verified by independents and do not necessarily reflect the opinion of askingbox.com. Learn more.

Participate

Ask your own question or write your own article on askingbox.com. That’s how it’s done.